# SDR ASAA0590105

- Difficulty date: April 28, 2005
- Submitted: January 19, 2006
- Operation: Air carrier
- Aircraft: N309AS
- Make and model: Boeing 737990
- Aircraft serial: 30857
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143A751022
- Condition: Deformed
- Location: Fs 500a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, FOUND INTERCOSTAL AT BS 500A-500B RBL 24 WL 156 DEFORMED.  FABRICATED REPLACEMENT INTERCOSTAL IAW SRM 53-30-53.  (M)
